On Hörmander condition

Qixiang Yang*, Lixin Yan, Donggao Deng

*Corresponding author for this work

    Research output: Contribution to journalArticle

    8 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1341-1345
    Number of pages5
    JournalChinese Science Bulletin
    Issue number16
    Publication statusPublished - Aug 1997


    • Besov spaces
    • Calderón-Zygmund operator
    • Hardy spaces
    • Hörmander condition
    • Wavelets

    Cite this

    Yang, Q., Yan, L., & Deng, D. (1997). On Hörmander condition. Chinese Science Bulletin, 42(16), 1341-1345.